I was diagnosed with labyrinthitis last year September 14th, it lasted about 6 months then had the odd day where I would feel dizzy, off balance etc. now it has been 5 days an I've been getting that feeling in your head like your on a very rocky boat and legs feel heavy, an dizzy, off balance and nauseous - all I'm wondering is how you know wether it's the virus attacking your ears again or if it's the brain needing retrained to adjust to the damage done? Any help will be much appreciated xx
How are you? Labyrinthitis is an ear disorder that involves irritation and swelling of the inner ear and may occur after an ear infection, upper respiratory infection, allergy, and medication side effect. Since the parts of the inner ear become irritated and inflamed., ability to have the balance, hearing, dizziness, hearing loss, nausea, or vomiting may be present. This condition usually goes away within a few weeks with the help of symptomatic relief. If these symptoms persist, it is best that you have this checked by your doctor or ENT for proper evaluation. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.